Hello all. I'm back. I had a question. I saw my doctor yesterday and she is moving my dose to 70 mg? I've been on Vyvanse for about 2 months now. I told her my body and focus works great when I am doing physical things like work but when it comes to academics such as reading.. I have no drive. she said it might be becuase I am not on the adult dose yet. I also told her my self estem comes and goes. when I feel very energetic. thats when I feel the confidence. so drinking caffiene on this Vyvanse gives me the confidence. so she also thought it might be the dose since I am at 60 mg. my sleeping is better now, mood, etc . I have great focus with physical work but still the academic part. will another 10 mg do the trick? 70 mg that is since I am on 60mg? I have 3 months to figure this out before my last year of school in college. I'm trying to fix my life with this free education and seeing a doctor since I never saw one and was tested for adhd when I was a kid. I was so energetic I was out of control. now being 33 I am calm but sieems if I dont have energy my confidence and lack of concentration makes me depressed.I can fix my life with this 13 months of nly school and no work and this medictaion has helped with everyting besides the academic part like reading. writing isnt a problem.i could write for hours. so it seems I am not a reader I guess or have the skills to listen to someone talk after a minute. i am wondering if anybody has heard of this or experienced it of what i mentioned. thanks all for your help, experiences and advice
Moving my dose to 70 mg on Vyvanse? everything is right besides?
- 17 May 2012 by Anonymous
- 17 May 2012
Added 17 May 2012:
also there is no side affects really besides being thirsty and I eat once a day, but my weight is still the same. bloopressure is fine so I am wondering if the 10 mg will fix this. I told my doctor though that iI dont want to go off it becuase it is helping my life and she even called my mother to ask her what the new results are from this medication. its doing wonders but sometimes i feel I can do so much more than this. anywa just wonering what you guys had experienced. and I hope 70 mg doesnt get immuned to my body like 30-50 and 60 did in 2 months. but my doctor also said its becuase I wasnt at a adult dose and thats why the meication would start to not owrk in studying but my energy and sleeping has been greatly improved. bfore I slept 14 hur days. now I feel wide awake after 6 hours of sleep, sociabe again etc. so everything is going well besides the academic part
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2010 • 1 answer
Posted 5 Feb 2011 • 1 answer
Posted 30 May 2012 • 1 answer
Posted 11 Nov 2014 • 3 answers
Posted 9 Feb 2015 • 1 answer